# SDR CA101216002

- Difficulty date: December 15, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 38,046 hours, 23,869 cycles
- Propeller: Hartzl HCE4A3I
- System (JASC): 6140 · Propeller Indication System
- Part: Drive Shaft
- Part number: 503890571
- Condition: Unserviceable
- Location: Prop Tach
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PROP INDICATION WENT TO "0" IN FLIGHT - THE DRIVE SHAFT ON THE TACH GENERATOR WAS FOUND TO BE WORN TO THE POINT WHERE IT WAS SPINNING INSIDE THE ENGINE DRIVE.
